# SDR SWAA2012113010078

- Difficulty date: November 6, 2012
- Submitted: November 30, 2012
- Operation: Air carrier
- Aircraft: N791SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27886
- Aircraft time: 43,718 hours, 25,310 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Panel
- Part number: 115A3712
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB PANEL 341B, NR 2 RIB UP FROM BOTTOM IS CRACKED.  REPAIRED RIGHT HORIZONTAL, STAB PANEL 341B, NR 2 RIB UP FROM BOTTOM IAW EA1-755-1751 AND ATS ER 12-03550.
